MathSciNet Relay Station
MathSciNet bibliographic data
MR1824981 11R18 (11B68 11R29 11R42)
Girstmair, Kurt Cyclotomic matrices and a limit formula for $h^-_p$. Acta Arith. 97 (2001), no. 2, 129–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement